# SDR KCS2008F00016

- Difficulty date: September 4, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 281, RBL-50, W/L-312 CARGO DOOR FRAME CRACKED. (K)
